# SDR AWXA9600762

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69779421
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CRACK FROM STOP DRILL HOLE OUTBOARD BS 520, LBL 24.75, WL 208.  STOP DRILLED CRACK FROM HOLE WL 208, LBL 24.75.  NDI VERIFICATION OF CRACK CONTAINMENT PER D6-37239.6.  REPAIRED FLOORBEAM BS 520 PER EO 53-14-12 AND SB 737-53-1120R1.
